Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

shaking inside from steroids

milkshake36mmilkshake36 Posts: 30
edited 06/11/2012 - 8:41 AM in Spinal Injections
For 2 weeks I have experienced a "shaking" inside from what I think is from an S1 nerve block. I don't have any type of shakes with hands or anywhere else, just inside. Two weeks ago I had this nerve block done for my left leg. Thursday the 18th (tomorrow) I'm going in to have my right leg done. I have been taking the generic of Neurotin (Gabapentin) for the nerve pain. My amount I'm taking is 2400+mg's a day. My question is, does the steroids from the injections have the effect of internal "shakes" for 2 weeks or more? With taking the Gabapentin everyday, I'm sleeping 5 to 6 hours a night. I tend to think if I didn't have the Gabapentin I would possibly sleep 3 to 4 hours a night. Anyone experience this? If you feel I have not explained enough, please ask me questions.


  • Why don't you call the PM Dr's office and let them know how you feel since you had the injection? He may recommend something to you. I hope you're feeling better soon and have no other symptoms but the Dr. or Nurse may give you some advice. Take care. Cheryl
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
Sign In or Register to comment.